MAUDE Adverse Event Report: SHOULDER INNOVATIONS HUMERAL SHORT STEM

SHOULDER INNOVATIONS HUMERAL SHORT STEM
Model Number 2N2SN06280
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Loss of Range of Motion (2032)
Date of Event 11/21/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that at a clinic visit approximately six months after a successful total shoulder arthroplasty, the patient reported pain in the anterior aspect of the shoulder consistent with the location of the biceps tenodesis.The surgeon gave the patient a steroid injection into the shoulder and reported that the event was possibly the device and the procedure.No other information was provided.
 
Additional Manufacturer Narrative
A device history record review could not be conducted as the lot was not provided.Based on the available information, there is no allegation that the device malfunctioned.The surgeon related the event as possibly related to both the procedure and the device, so the most probable cause is known inherent risk of device.

Brand Name
HUMERAL SHORT STEM
Common Device Name
HUMERAL SHORT STEM
Manufacturer (Section D)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
grand rapids MI 49507
Manufacturer (Section G)
SHOULDER INNOVATIONS
1535 steele ave sw
suite b
shoulder innovations MI 49507
Manufacturer Contact
alyson newell
1535 steele ave sw
suite b
grand rapids, MI 49507
4086670535
MDR Report Key24607649
Report Number3012544635-2026-00014
Device Sequence Number21290608
Product Code MBF
UDI-Device IdentifierB1132N2SN062800
UDI-PublicB1132N2SN062800
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K241817
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number2N2SN06280
Device Catalogue Number2N2SN06280
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GLENOID; HUMERAL HEAD
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale